# SDR SWIA201333314

- Difficulty date: April 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 11,466 hours, 6,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN, PACKS WERE ON ENGINE BLEEDS, APU OFF.  RIGHT ENGINE WAS RUNNING, LEFT ENGINE WAS OFF.  SMOKE AND ODOR CONCENTRATED IN CABIN BUT ALSO NOTICEABLE IN COCKPIT.  (FLT 5378)  REPLACED RIGHT PACK IAW AMM.  P/N ON: GG670-95009-3 P/N OFF: GG670-95009-5 S/N ON: 01090 S/N OFF: 01576
